# SDR ASOA2015031212355

- Difficulty date: February 16, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,601 hours, 10,184 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25R CORRODED ALONG RIVETS BETWEEN FS 333.00 + 349.00.  REMOVED STR 25R JOINT PIECE FOR REPLACEMENT AT FS 333 IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW STRINGER SPLICE STR 25R, STA 333-349.  RESTORED SURFACE FINISH AND APPLIED CPC IAW SRM 51-42-06-001-001-A01, 51-21-16-001-001-A01, 51-42-21-000-001-A01 AND 51-21-11-001-001-A01.
